# SDR CALA0500238

- Difficulty date: July 27, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 40,631 hours, 11,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10107451K
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT HALF OF CENTER AISLE EMERGENCY LIGHT EXIT SIGN AT OVERWING AREA INOPERATIVE. THE EXIT SIGN WAS REMOVED AND REPLACED.
